# SDR DALA2022110807208

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 54,154 hours, 37,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE SERVICE CHECK, FOUND AFT F/A JUMPSEAT CEILING EMERGENCY LIGHT OUT AND EXIT SIGN NEAR FLOOR WITH LAMPS OUT. MAINTENANCE RELAMPED THE CEILING EMERGENCY LIGHT AT AFT F/A JUMPSEAT AND EXIT SIGN AT SAME LOCATION NEAR FLOOR PER B717 AMM 33-51. OPERATIONAL TEST OK. (LP #9705711)
